# SDR TWRA96327

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614FF
- Make and model: Boeing 747238B
- Aircraft serial: 20534
- Engine: Pwa JT9D7J
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing Tube
- Condition: Clogged
- Location: Nr 4 Engine
- Part time: 89,566 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER STARTING NR 4 ENGINE, FLIGHT ATTENDANT REPORTED SMOKE IN CABIN.  FURTHER EVALUATION NEEDED ON THE ENGINE.  MAINTENANCE FOUND NR 3 BEARING TUBE CLOGGED.  RETRIEVED CARBON DEPOSIT ON NR 3 COMPARTMENT.  REMOVED AND REPLACED EVC AS PER TC 75-361.  RAN ENGINE PER MM 71-00-00 TEST 8, OPS CHECKED NORMAL.  A/C RETURN TO LEASE COMPANY.  (M)
